What are the side effects of stopping wellbutrin abruptly?

Question is Closed Report Mark as Favorite

Answers (1)

22 Aug 2010

Some people may be lucky and only experience minor symptoms which could be related to having the flu. However others may experience anything from anxiety, dizziness, fatigue, muscle and joint pain, electric "zaps”, tingling sensations, vertigo, hallucinations, tremors, headache, fever, blurred vision, etc. There is a long list of other symptoms which one may experience if stopping Wellbutrin abruptly.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are the effects of completely stopping wellbutrin XL?

I suddenly stopped taking welbutrin xl 2 wks ago, and now I am feeling awful. Is this a side effect?

1 answer 3 Jun 2010

I was prescribed to take wellbutrin for six months and I am ashemed to say I was not regular in?

... taking the medication and on the sixth month I relised I had stopped taking them altogether and I am now experiencing headaches especially in the ...

2 answers 9 Jun 2010

Wellbutrin XL side effects?

Started Wellbutrin and within a week developed muscle pain, sore throat, swollen glands and burning eyes. Am I sick or can this be a side effect of ...

3 answers 20 Aug 2010

I stopped taking Wellbutrin XL 3 weeks ago?

I stopped because the side effects were so bad. I am still having side effects: bad taste, no feeling in my feet, tremors. When can I expect the side ...

1 answer 12 Aug 2011